| Model Number |
RBYLP0105 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastric artery using ruby coil lps and a microcatheter.During the procedure, a ruby coil lp was unable to be pushed into the microcatheter.Therefore, the ruby coil lp was removed.The procedure was completed using new ruby lp coils.There was no report of an adverse effect to the patient.